Oklahoma, 2008

Tornado and Hail in Oklahoma, March 13, 2008

March 13, 2008 · NWS TSA · 8 events in 4 counties and zones

Severe thunderstorms occurred during the evening hours across eastern Oklahoma.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms occurred during the evening hours across eastern Oklahoma.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 13, 1:58 PM CST, 5 hours 57 minutes earlier.

Area forecast discussion, Mar 13, 1:58 PM CST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU MAR 13 2008

.DISCUSSION...
SURFACE LOW CURRENTLY OVER SOUTH CENTRAL OK WILL CONTINUE TO
MOVE NORTHEAST THIS AFTERNOON AND EVENING. SFC ANALYSIS SHOWS DRY
LINE EXTENDING SOUTH FROM THE LOW...WITH A NEARLY STATIONARY FRONT
EXTENDING TO THE NORTHEAST ACROSS THE FAR NORTHWEST PORTION OF THE
FA. THE FRONT IS EXPECTED TO SHIFT A LITTLE FURTHER SOUTH BEFORE
STALLING AGAIN THIS EVENING. SHORTWAVE SEEN IN WATER VAPOR IMAGERY
OVER SW OKLAHOMA WILL SWING ACROSS THE AREA...WITH STORMS
INITIATING AHEAD OF IT NEAR THE SURFACE BOUNDARIES ACROSS EASTERN
OKLAHOMA LATE THIS AFTERNOON. STEEP LAPSE RATES OF 7-8 C/KM AND
DECENT SHEAR WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH
HAIL BEING THE PRIMARY THREAT. THOUGH MOISTURE HAS BEEN INCREASING
ACROSS SOUTHEAST OKLAHOMA OVER THE PAST FEW HOURS...BELIEVE THE
LOW-LEVEL MOISTURE IS A BIT OVERDONE BY THE SHORT RANGE MODELS AND
LESS THAN IDEAL FOR WIDESPREAD SEVERE WX. THERE WILL BE A SMALL
CHANCE FOR TORNADIC SUPERCELLS ACROSS FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS THIS EVENING WHERE THE LOW-LEVEL MOISTURE
WILL BE HIGHEST. THE QUICK MOVING SHORT WAVE WILL BE EAST OF THE
AREA LATER TONIGHT...WITH STORMS ENDING FROM WEST TO EAST.

A STRONGER SHORT WAVE WILL MOVE INTO THE REGION TOMORROW. SURFACE
LOW EXPECTED TO TRAVEL NEAR THE RED RIVER ON FRIDAY AS PER MOST OF
THE SHORT RANGE MODELS /EVEN THE WRF HAS BEEN TRENDING FURTHER
SOUTH/. STORMS EXPECTED TO DEVELOP DURING THE EARLY EVENING
HOURS...PRIMARILY ALONG AND NORTH OF THE SURFACE AND 850MB WARM FRONTS
OVER NE OKLAHOMA AND NW ARKANSAS. STEEP LAPSE RATES WILL AGAIN
BRING A THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. FURTHER SOUTH...THE CAP WILL BE MUCH STRONGER...MAKING
THUNDERSTORM DEVELOPMENT LESS LIKELY. HOWEVER...ANY STORMS THAT
ARE ABLE TO BREAK THROUGH THE CAP COULD QUICKLY BECOME SEVERE. A
FEW SHOWERS MAY LINGER INTO SATURDAY...WITH COOLER AIR FILTERING IN
BEHIND THE SYSTEM.

SUNDAY WILL BE NICE AS RETURN FLOW SETS UP OVER THE REGION.
ATTENTION THEN TURNS TO POTENT UPPER LEVEL LOW THAT WILL DIG INTO
THE DESERT SOUTHWEST OVER THE WEEKEND. THIS WILL SET UP A
POTENTIALLY SIGNIFICANT RAIN EVENT OVER THE AREA DURING THE FIRST
PART OF THE WEEK...WITH A GOOD CHANCE OF WIDESPREAD RIVER AND FLASH
FLOODING. PAST COUPLE OF RUNS OF THE GFS HAVE TRENDED SLOWER WITH
THE SYSTEM...BRINGING IT MORE IN LINE WITH ECMWF. HAVE UPPED POPS
THROUGH TUESDAY NIGHT TO ACCOUNT FOR THIS SLOWER MOVEMENT. A
SIGNIFICANT RAIN EVENT IS LOOKING MORE AND MORE LIKELY ACROSS THE
FORECAST AREA...AND QPF AMOUNTS WILL PROBABLY TREND EVEN HIGHER IN
LATER FORECASTS. SEVERE WEATHER WILL ALSO BE A CONCERN MONDAY AND
TUESDAY WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  69  46  55 /  30  20  60  10
FSM   50  74  49  63 /  80  20  60  10
MLC   49  75  49  61 /  30  20  40   0
BVO   41  69  42  53 /  30  20  70  10
FYV   46  69  44  54 /  80  20  70  20
BYV   45  66  43  53 /  80  20  80  30
MKO   47  69  46  55 /  60  20  50  10
MIO   42  66  43  50 /  60  20  80  30
F10   47  71  45  57 /  30  20  40  10
HHW   49  78  53  66 /  30  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....03
Hazardous weather outlook, Mar 13, 4:25 PM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT THU MAR 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT THU MAR 13 2008

...SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR NORTHWEST ARKANSAS AND
   ALL OF EASTERN OKLAHOMA EXCEPT PAWNEE AND OSAGE COUNTIES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
INCREASING LOW LEVEL MOISTURE MOVING INTO SOUTHEAST OKLAHOMA
AHEAD OF A SURFACE LOW AND UPPER LEVEL DISTURBANCE WILL BRING THE
THREAT OF SEVERE THUNDERSTORMS TO THE REGION THIS EVENING.
COLD TEMPERATURES ALOFT ASSOCIATED WITH THE APPROACHING UPPER
DISTURBANCE WILL ENHANCE THE LIKELIHOOD OF LARGE HAIL.

ALSO...LOW LEVEL SHEAR WILL BE SUFFICIENT TO SUPPORT SUPERCELLS AND
A LIMITED TORNADO RISK WITH THE STRONGEST STORMS...PRIMARILY
FOR FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ACTIVE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK...
AS ANOTHER FAST MOVING UPPER DISTURBANCE INCREASES THUNDERSTORM
CHANCES LATE FRIDAY.  SEVERE WEATHER POTENTIAL WILL ALSO
ACCOMPANY ANY STORMS WHICH DEVELOP BY FRIDAY EVENING.
THUNDERSTORMS WILL CONTINUE INTO SATURDAY MORNING...WITH
A DRY PERIOD EXPECTED LATE SATURDAY THROUGH SUNDAY.

A STRONGER STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY
LATE SUNDAY THROUGH TUESDAY...WITH WIDESPREAD THUNDERSTORMS
EXPECTED DURING THIS PERIOD.  WHILE SEVERE WEATHER POTENTIAL
IS POSSIBLE...THE FOCUS WILL LIKELY TREND MORE TOWARD THE
HEAVY RAIN POTENTIAL DURING THIS PERIOD.  THE LATEST DATA
CONTINUE TO SUPPORT WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF
ONE INCH...WITH HIGHER AMOUNTS POSSIBLE.  THIS WOULD LIKELY
RESULT IN BOTH FLASH FLOODING AND RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 13, 6:05 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT THU MAR 13 2008

OKZ064-140045-
CREEK OK-
705 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK

AT 705 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTH OF BRISTOW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...BRISTOW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9602 3590 9602 3590 9604 3587 9605
      3586 9618 3584 9619 3579 9646 3603 9653
      3609 9603
TIME...MOT...LOC 0005Z 252DEG 23KT 3592 9635
Special weather statement, Mar 13, 6:08 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU MAR 13 2008

ARZ011-140045-
MADISON AR-
708 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     MADISON

AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF WESLEY...MOVING NORTHEAST AT 40 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED NEAR PETTIGREW...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
GEORGETOWN...HARMONY...RED STAR...WEATHERS...HUNTSVILLE...
PETTIGREW...AURORA... WESLEY...KINGSTON... HINDSVILLE...
FORUM...BOSTON...WITTER...JAPTON...MARBLE...ALABAM...CLIFTY AND
ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3616 9358 3615 9354 3602 9344 3588 9350
      3577 9352 3578 9363 3602 9393 3609 9394
      3631 9383 3630 9366
TIME...MOT...LOC 0005Z 223DEG 20KT 3606 9388
Special weather statement, Mar 13, 6:21 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT THU MAR 13 2008

OKZ060-061-140100-
ROGERS OK-TULSA OK-
721 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND TULSA

AT 721 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF OWASSO TO TULSA...MOVING EAST AT
5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CATOOSA...VERDIGRIS AND OWASSO.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3636 9562 3617 9573 3617 9599 3633 9586
TIME...MOT...LOC 0021Z 254DEG 6KT 3626 9580 3622 9589
Special weather statement, Mar 13, 6:50 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT THU MAR 13 2008

OKZ060-064-140145-
CREEK OK-TULSA OK-
750 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND TULSA

AT 750 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 3 MILES NORTHWEST OF GLENPOOL...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...OWASSO...GLENPOOL...BROKEN ARROW AND
KIEFER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3623 9580 3617 9582 3616 9578 3613 9577
      3599 9577 3591 9619 3609 9604 3624 9601
      3628 9583
TIME...MOT...LOC 0050Z 252DEG 14KT 3615 9595 3606 9594
          3600 9603
Special weather statement, Mar 13, 6:57 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU MAR 13 2008

OKZ057-060>062-140200-
CRAIG OK-MAYES OK-ROGERS OK-TULSA OK-
757 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     ROGERS...SOUTHERN CRAIG...TULSA AND NORTHWESTERN MAYES

AT 757 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF BUSHYHEAD TO 5 MILES WEST OF
CLAREMORE TO OWASSO...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...
VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...CHELSEA...
OWASSO...KETCHUM...BIG CABIN...WHITE OAK...ADAIR AND PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3654 9500 3653 9501 3617 9560 3622 9596
      3649 9570 3661 9549 3661 9544 3665 9543
      3672 9531
TIME...MOT...LOC 0057Z 234DEG 11KT 3649 9546 3632 9571
          3626 9583
Special weather statement, Mar 13, 7:44 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT THU MAR 13 2008

OKZ049-140245-
PUSHMATAHA OK-
844 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PUSHMATAHA

AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF DARWIN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ANTLERS...CLAYTON...DELA...
RATTAN...MOYERS...FINLEY...KOSOMA...SNOW...STANLEY...OLETA...
DARWIN...KELLOND...EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3422 9580 3451 9580 3453 9578 3453 9569
      3457 9567 3460 9560 3459 9553 3463 9552
      3470 9534 3469 9532 3417 9531
TIME...MOT...LOC 0144Z 267DEG 21KT 3439 9580

The radar

The Tulsa radar (KINX), 84 km away, was scanning. The volume nearest the first event began at 01:54 UTC.

Open the radar archive at this moment

Event by event

6 hail, 1 tornado, 1 thunderstorm wind. Local standard time, as filed.

Hail, Creek

When
March 13, 7:55 PM CST
Where
Creek County, 2 mi S of Bristow
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.801, -96.380

Hail, Pushmataha

When
March 13, 8:30 PM CST
Where
Pushmataha County, Moyers
Measured
1.75 in hail
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
34.320, -95.650

Hail, Le Flore

When
March 13, 9:22 PM CST
Where
Le Flore County, 3 mi SW of Wister
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
34.939, -94.757

Tornado, Pushmataha

When
March 13, 9:36 PM CST
Where
Pushmataha County, 6 mi NE of Rattan
Rating
EF0
Path length
0.1 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
34.261, -95.346

Storm chasers for an Oklahoma City television station reported a brief tornado over open country. No damage could be found from the tornado based on an NWS storm survey.

Hail, Pushmataha

When
March 13, 9:55 PM CST
Where
Pushmataha County, 8 mi NE of Rattan
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.282, -95.321

Hail, Rogers

When
March 13, 9:55 PM CST
Where
Rogers County, Claremore
Measured
0.75 in hail
Reported by
Department of Highways
Coordinates
36.320, -95.600

Thunderstorm Wind, Le Flore

When
March 13, 10:15 PM CST
Where
Le Flore County, 3 mi S of Heavener
Measured
57 kt (66 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.837, -94.600

Hail, Le Flore

When
March 13, 10:15 PM CST
Where
Le Flore County, 3 mi S of Heavener
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
34.837, -94.600

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2008Every state in 2008This day in weather historyThe tornado archive for Oklahoma, 2008Warnings in Oklahoma, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80967, 80970, 80971, 88555, 80972, 80973, 80974, 80975.